Lagrangian stability of a nonlinear quasi-periodic system

Song-Sun Lin, Yiqian Wang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


In this paper, we prove the Lagrangian stability of the quasi-periodic system d2x/dt2 + Gx (x, t) = 0, where G is quasi-periodic in both x and t, respectively.

Original languageEnglish
Pages (from-to)258-268
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - 1 May 2004

Fingerprint Dive into the research topics of 'Lagrangian stability of a nonlinear quasi-periodic system'. Together they form a unique fingerprint.

Cite this